MathSciNet Relay Station
MathSciNet bibliographic data
MR1944341 47H99 (39B82 46H25)
Park, Chun-Gil On the stability of the quadratic mapping in Banach modules. J. Math. Anal. Appl. 276 (2002), no. 1, 135–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement